# SDR 95ZZZX2894

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071N
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 7642603
- Condition: Broken
- Location: Nlg
- Part time: 3,413 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

LOUD 'BANG' HEARD DURING CRUISE FLIGHT AND RED LG WARNING LIGHT CAME ON.  EXTENDED LANDING GEAR, RETURNED TO HOME AIRPORT AND LANDED NORMALLY.  FOUND NOSE LANDING GEAR UPPER DRAG BRACE BROKEN IN HALF JUST FORWARD OF HYDRAULIC ACTUATOR ATTACHMENT.  INSTALLED NEW PN 76426-803 LINK/BRACE ASSEMBLY AND CHECKED RIGGING.  PIPER SB 724A ADDRESSES THIS SUBJECT.  SUBMITTER SUGGESTS THAT AFTER 2,000 HOURS, THIS PART BE DYE CHECKED AND EACH 200 HOURS THEREAFTER UNTIL NEW BEEFED-UP PART IS INSTALLED.
